Alert archive / South Dakota / Wind Advisories in 2015

Wind Advisory 25, NWS Aberdeen, SD

November 11, 201526 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Nov 11, 2015, 3:13 PM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Nov 12, 2015, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 3:13 PM CST (21:13 UTC)
In effect from
Nov 12, 2015, 6:00 AM CST
Expired
Nov 12, 2015, 5:32 PM CST
In force
12 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WWUS73 KABR 112113
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
313 PM CST WED NOV 11 2015

SDZ022-023-120630-
/O.UPG.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
/O.NEW.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
/O.CON.KABR.WI.Y.0024.000000T0000Z-151112T0600Z/
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...CASTLEWOOD...CLEAR LAKE
313 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...THROUGH THE LATE EVENING HOURS. STRONG WINDS AGAIN
  THURSDAY AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THOUGH LATE
  THIS EVENING. NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 50 MPH
  POSSIBLE THURSDAY AFTERNOON.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ003>011-015>021-033>037-045-048-051-120630-
/O.UPG.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
/O.NEW.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-
DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-STANLEY-SULLY-
HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER...
TIMBER LAKE...GETTYSBURG...FAULKTON...REDFIELD...CLARK...
WATERTOWN...MILBANK...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
313 PM CST WED NOV 11 2015 /213 PM MST WED NOV 11 2015/

...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST
/5 PM MST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM
CST /5 PM MST/ THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* TIMING...FROM THE MORNING HOURS TO EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MNZ039-046-120630-
/O.NEW.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
TRAVERSE-BIG STONE-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE
313 PM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. 

* TIMING...MAINLY FROM THE MID MORNING HOURS TO EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
SD
5 follow-up statements
693 
WWUS73 KABR 112336
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
536 PM CST WED NOV 11 2015


SDZ022-023-121145-
/O.CAN.KABR.WI.Y.0024.000000T0000Z-151112T0600Z/
/O.CON.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...CASTLEWOOD...CLEAR LAKE
536 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

* TIMING...FROM THE MORNING THROUGH EARLY EVENING HOURS THURSDAY.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MNZ039-046-SDZ003>011-015>021-033>037-045-048-051-121145-
/O.CON.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-
BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...FORT PIERRE...ONIDA...
PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
536 PM CST WED NOV 11 2015 /436 PM MST WED NOV 11 2015/

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO
6 PM CST /5 PM MST/ THURSDAY...

* TIMING...FROM THE MORNING THROUGH EARLY EVENING HOURS THURSDAY.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CONNELLY
159 
WWUS73 KABR 120915
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
315 AM CST THU NOV 12 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-121715-
/O.CON.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
315 AM CST THU NOV 12 2015 /215 AM MST THU NOV 12 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* TIMING...FROM MID MORNING THROUGH EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
895 
WWUS73 KABR 121730
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1130 AM CST THU NOV 12 2015

...STRONG WINDS CONTINUING INTO THE AFTERNOON...

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-130000-
/O.CON.KABR.WI.Y.0025.000000T0000Z-151113T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
1130 AM CST THU NOV 12 2015 /1030 AM MST THU NOV 12 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* TIMING...THROUGH EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOHR
789 
WWUS73 KABR 122127
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
327 PM CST THU NOV 12 2015

...WINDS DIMINISHING INTO THE EARLY EVENING...

SDZ003-004-009-015-016-033>036-045-048-051-122230-
/O.CAN.KABR.WI.Y.0025.000000T0000Z-151113T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...
HIGHMORE...MURDO...PRESHO...FORT THOMPSON
327 PM CST THU NOV 12 2015 /227 PM MST THU NOV 12 2015/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS HAVE DIMINISHED ACROSS THE REGION. THUS...THE WIND
ADVISORY HAS BEEN CANCELLED. 

$$

MNZ039-046-SDZ005>008-010-011-017>023-037-130000-
/O.CON.KABR.WI.Y.0025.000000T0000Z-151113T0000Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...MILLER
327 PM CST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...INTO EARLY EVENING.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS FROM 45 TO 50 MPH. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOHR
467 
WWUS73 KABR 122332
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
532 PM CST THU NOV 12 2015

MNZ039-046-SDZ005>008-010-011-017>023-037-130045-
/O.CAN.KABR.WI.Y.0025.000000T0000Z-151113T0000Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...MILLER
532 PM CST THU NOV 12 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 


$$

CONNELLY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Nov 11, 11:54 AM CST, 3 hours 19 minutes earlier.

Area forecast discussion, Nov 11, 11:54 AM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1154 AM CST WED NOV 11 2015

.UPDATE...
ISSUED AT 1150 AM CST WED NOV 11 2015

18Z AVIATION DISCUSSION UPDATED BELOW.

UPDATE ISSUED AT 1049 AM CST WED NOV 11 2015

THE CWA IS CURRENTLY SEEING CLOUDY SKIES WITH COOL
TEMPERATURES. BASED ON THE PAST FEW RUNS OF THE GFS LAMP
GUIDANCE...HIGH TEMPERATURES TODAY MAY ONLY CLIMB ANOTHER DEGREE
OR TWO AT MOST. LIGHT PCPN HAS BEEN ONGOING OVER THE FAR WESTERN
PORTION OF THE CWA...MAINLY ALONG AND WEST OF HIGHWAY 83. P-TYPE
SHOULD BE MOSTLY RAIN...BUT SNOW IS POSSIBLE FURTHER WEST. HI-RES
MODELS GENERALLY SUGGESTS THIS PCPN WITH DIMINISH LATER THIS
AFTERNOON. WHILE WINDS WILL LIKELY INCREASE YET THIS
AFTERNOON...THEY APPEAR TO FALL SHORT OF ADVISORY LEVELS. WILL
MAINTAIN THE TWO COUNTRY ADVISORY FOR THE TIME BEING HOWEVER.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY AFTERNOON)
ISSUED AT 317 AM CST WED NOV 11 2015

STRATUS CONTINUES TO ADVANCE SOUTHEAST AND NOW COVERS THE ENTIRE
CWA. WEB CAMS AND SFC OBS ONLY REVEAL SOME PATCHY LIGHT FOG WITH
ISOLATED THICKER FOG MAINLY IN THE COTEAU REGION. TEMPS ARE MAINLY
IN THE UPPER 30S TO LOW 40S WITH A SLOWLY INCREASING NORTH WIND IN
RESPONSE TO THE STRENGTHENING LOW PRESSURE SOUTH OF THE REGION.

FOR TODAY...MAIN IMPACTS OF THE STORM SYSTEM WILL REMAIN ACROSS
SOUTHEAST SD WITH ONLY SOME BREEZY/GUSTY NORTH WINDS ACROSS THIS
CWA. AFTER LOOKING AT GUIDANCE AND BUFKIT SOUNDINGS...DID DECIDE TO
MATCH UP WITH MPX AND FSD AND ISSUE A SMALL WIND ADVISORY FOR HAMLIN
AND DEUEL COUNTIES THIS AFTERNOON AND EVENING. LOW END CRITERIA
QUITE POSSIBLE HERE. MAV GUIDANCE FOR BROOKINGS SHOWS SUSTAINED
SPEEDS OF 30 AND 33 KNOTS THIS EVENING...ALTHOUGH WATERTOWN GUIDANCE
IS LOWER AND BELOW CRITERIA. SO...PROBABLY AN AREA BETWEEN THESE TWO
CITIES WHERE CRITERIA MAY BE MET...WHICH PUTS HAMLIN AND DEUEL IN
IT.

MAIN WIND EVENT WILL BE THURSDAY WITH WHAT STILL APPEARS TO BE HIGH
END WIND ADVISORY AND PERHAPS CLOSE TO HIGH WIND WARNING. GIVEN THE
UNCERTAINTY ON WHICH PRODUCT TO ISSUE...WILL CONTINUE WITH THE WATCH
AND LET DAY SHIFT HAMMER OUT ANY DETAILS WITH 12Z SUITE OF MODEL
RUNS. WITH THE POTENT SHORTWAVE DROPPING SOUTHEAST DURING THE DAY
THURSDAY...STILL ANTICIPATE SOME SHOWER POTENTIAL OVER THE FAR
NORTHEAST CWA AND HAVE CONTINUED POPS FOR THIS. ALTHOUGH...DID CUT
BACK ON THE WESTERN END AND CONFINED THINGS MORE TO THE NORTHEAST
CORNER OF THE CWA.

.LONG TERM...(FRIDAY EVENING THROUGH TUESDAY)
ISSUED AT 317 AM CST WED NOV 11 2015

WHEN THE EXTENDED PERIOD BEGINS...THE REGION WILL BE BETWEEN HIGH
PRESSURE TO THE EAST AND A LOW PRESSURE TROUGH TO THE WEST. THIS
WILL BE THE GENERAL PATTERN THROUGH THE WEEKEND WITH THE TROUGH/LOW
PRESSURE SYSTEM FINALLY TRACKING ACROSS THE CWA ON MONDAY. BEST
MOISTURE FLOW AHEAD OF THE APPROACHING SYSTEM LOOKS TO BE MAINLY
ACROSS THE EASTERN CWA MONDAY AND MONDAY NIGHT...SO WILL STICK
FAIRLY CLOSE TO SUPERBLEND AND KEEP SMALL POPS IN THAT
LOCATION...WHILE THE WEST LOOKS TO REMAIN DRY. HIGH PRESSURE MOVES
IN BEHIND THE EXITING SYSTEM...RESULTING IN DRY CONDITIONS ON
TUESDAY.

WITH THE TROUGH TO THE WEST DURING THE WEEKEND...WAA WILL BE IN
PLACE WITH DAYTIME HIGHS IN THE MID 50S TO LOWER 60S SATURDAY AND
SUNDAY. COOLER AIR RETURNS AS THE SYSTEM PUSHES EAST OF THE
REGION...WITH HIGHS IN THE UPPER 40S TO LOWER 50S MONDAY...AND
MAINLY IN THE 40S ON TUESDAY. OVERNIGHT LOWS WILL BE GENERALLY IN
THE UPPER 20S TO MID 30S THROUGHOUT THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1150 AM CST WED NOV 11 2015

IFR/MVFR STRATUS CEILINGS WILL SLOWLY MOVE OUT OF THE REGION LATE
THIS AFTERNOON INTO THE EARLY MORNING AS DRIER AIR MOVES IN FROM THE
WEST AND NORTHWEST. THERE MAY BE A FEW LIGHT SHOWERS OR DRIZZLE INTO
THE AFTERNOON. OTHERWISE...BREEZY/WINDY NORTHWEST WINDS TODAY WILL
FALL OFF THIS EVENING REMAINING INTO THURSDAY MORNING. THEN VERY
STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION RANGING FROM
25 TO 35 KNOTS WITH GUSTS FROM 40 TO 45 KNOTS AT ALL LOCATIONS LATER
THURSDAY MORNING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
     FOR SDZ003>011-015>023-033>037-045-048-051.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT FOR
     SDZ022-023.

MN...NONE.
&&

UPDATE...MOHR
SHORT TERM...TMT
LONG TERM...PARKIN
AVIATION...MOHR
Hazardous weather outlook, Nov 11, 4:32 AM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
432 AM CST WED NOV 11 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-121045-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
432 AM CST WED NOV 11 2015 /332 AM MST WED NOV 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTH WINDS FROM 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE
EXPECTED TODAY ACROSS EAST CENTRAL SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY STRONG NORTHWEST WINDS ON THURSDAY RANGING FROM 30 TO 40 MPH
WITH GUSTS AROUND 55 MPH. FIRE DANGER WILL ALSO BE HIGH TO VERY
HIGH ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:00 AM CSTWind AdvisoryABRDeuel, Hamlin15 hr

Nearby

Wind Advisories in South Dakota, 2015Wind Advisories in Minnesota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.